# SDR 98ZZZX605

- Difficulty date: January 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N44MM
- Make and model: Mtsbsi MU2B60
- Aircraft serial: 1526SA
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Rt Fwd Cabin
- Part time: 8,386 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, AIRCRAFT SLOWLY LOST PRESSURIZATION.  A PASSENGER NOTICED NR 1 RIGHT CABIN WINDOW CRACKED.  AN EMERGENCY WAS DECLARED AND A LANDING WAS MADE WITHOUT INCIDENT.  DAMAGE FROM WINDOW WAS FOUND ON RIGHT PROPELLER AND RIGHT HORIZONTAL STABILIZER.  RIGHT PROPELLER SENT TO PROP REPAIR STATION.  RIGHT ENGINE INSPECTED PER ALLIED SIGNAL MM.
